# SDR DALA2018041802584

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 43,070 hours, 35,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT BATTERY PACK BRACKET TO BE DAMAGED. MAINTENANCE REPLACED THE EMERGENCY LIGHTS POWER SUPPLY PER AMM 33-51. OPERATIONAL CHECK WAS NORMAL.
